MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC; SCREWDRIVER

OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC; SCREWDRIVER
Catalog Number 03.130.020
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, that the screw drivers in their sets are not capturing the screws correctly as they have become worn with use.2 x 03.130.010 screwdriver shaft stardrive® 1.3/1.5, t4, self-holding, for hexagonal coupling 2 x 03.130.020 screwdriver shaft stardrive® 2.0, t6, self-holding, for hexagonal couplin.No further action is required and no harm was done to any patients.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity # unknown).This report is for one (1) stardrive scrwdrvr shft/t6 50mm/self-retaining/hxc.This is report 3 of 4 for (b)(4).

Brand Name
STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9128985
Report Number8030965-2019-68778
Device Sequence Number2377439
Product Code HXX
UDI-Device Identifier07611819682979
UDI-Public(01)07611819682979
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/27/2019
Patient Sequence Number1